# SDR CALA2025100609664

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 149A7177
- Condition: Gouged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HIGH PRESSURE DOOR WAS REMOVED FOR OTHER MAINTENANCE, FOUND GOUGES ON THE WING TO BODY FAIRING CHORD AT BS540.  TRANSCRIBED FROM HAECO GSO NRC 9280981 UPDATED. REPAIRED CHORD AT BS 540 RH SIDE IAW B737-800 SRM 53-30-71-2R-2 REPAIR 2 PROCEDURE II PO# 1085822.1 PO 1106179.1 PO 1106304.1 REF HAECO GSO MECH V939557 QC444
